The DemyanovRyabova conjecture is false

Roshchina, V 2019, 'The DemyanovRyabova conjecture is false', Optimization Letters, vol. 13, no. 1, pp. 227-234.

Document type: Journal Article
Collection: Journal Articles

Title The DemyanovRyabova conjecture is false
Author(s) Roshchina, V
Year 2019
Journal name Optimization Letters
Volume number 13
Issue number 1
Start page 227
End page 234
Total pages 8
Publisher Springer
Abstract It was conjectured by Demyanov and Ryabova (Discrete Contin Dyn Syst 31(4):12731292, 2011) that the minimal cycle in the sequence obtained via repeated application of the Demyanov converter to a finite family of polytopes is at most two. We construct a counterexample for which the minimal cycle has length 4.
Subject Applied Mathematics not elsewhere classified
Numerical and Computational Mathematics not elsewhere classified
Keyword(s) Demyanov converter
DemyanovRyabova conjecture
DOI - identifier 10.1007/s11590-018-1296-0
Copyright notice © Springer-Verlag GmbH Germany, part of Springer Nature 2018
ISSN 1862-4472
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Altmetric details:
Access Statistics: 0 Abstract Views  -  Detailed Statistics
Created: Fri, 05 Jul 2019, 12:33:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us